RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1947, Volume 11, Issue 5, Pages 411–504 (Mi izv3007)  

This article is cited in 8 scientific papers (total in 9 papers)

Unitary representations of the Lorentz group

I. M. Gel'fand, M. A. Naimark


Full text: PDF file (8021 kB)

Bibliographic databases:
Received: 25.03.1947

Citation: I. M. Gel'fand, M. A. Naimark, “Unitary representations of the Lorentz group”, Izv. Akad. Nauk SSSR Ser. Mat., 11:5 (1947), 411–504

Citation in format AMSBIB
\Bibitem{GelNai47}
\by I.~M.~Gel'fand, M.~A.~Naimark
\paper Unitary representations of the Lorentz group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1947
\vol 11
\issue 5
\pages 411--504
\mathnet{http://mi.mathnet.ru/izv3007}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=24440}
\zmath{https://zbmath.org/?q=an:0037.15303}


Linking options:
  • http://mi.mathnet.ru/eng/izv3007
  • http://mi.mathnet.ru/eng/izv/v11/i5/p411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Pyatetskii-Shapiro, “On reduction modulo a prime of fields of modular functions”, Math. USSR-Izv., 2:6 (1968), 1213–1222  mathnet  crossref  mathscinet  zmath
    2. S. Shch. Mavrodiev, N. B. Skachkov, “Unitary representations of the Lorentz group and description of particles with spin in the quasipotential approach”, Theoret. and Math. Phys., 23:1 (1975), 328–335  mathnet  crossref  zmath
    3. N. B. Skachkov, “Asymptotic behavior of form factors and invariant description of the spatial structure of particles”, Theoret. and Math. Phys., 25:3 (1975), 1154–1163  mathnet  crossref
    4. S. G. Gindikin, “Reduction of manifolds of rational curves and related problems of the theory of differential equations”, Funct. Anal. Appl., 18:4 (1984), 278–298  mathnet  crossref  mathscinet  zmath  isi
    5. “Teacher about His Disciple. Four Reviews by A. N. Kolmogorov on the Works of I. M. Gelfand (On the 90th Birthday of Izrail Moiseevich Gelfand)”, Funct. Anal. Appl., 37:4 (2003), 243–250  mathnet  crossref  crossref  mathscinet  zmath
    6. J. Math. Sci. (N. Y.), 141:4 (2007), 1452–1478  mathnet  crossref  mathscinet  zmath  elib
    7. S. G. Gindikin, “Horospherical Transform on Riemannian Symmetric Manifolds of Noncompact Type”, Funct. Anal. Appl., 42:4 (2008), 290–297  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. Kurt Bernardo Wolf, “A top-down account of linear canonical transforms”, SIGMA, 8 (2012), 033, 13 pp.  mathnet  crossref  mathscinet
    9. Yu. A. Neretin, “Operational Calculus for the Fourier Transform on the Group $\operatorname{GL}(2,\mathbb{R})$ and the Problem about the Action of an Overalgebra in the Plancherel Decomposition”, Funct. Anal. Appl., 52:3 (2018), 194–202  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:1590
    Full text:653
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019